MAUDE Adverse Event Report: CAREFUSION PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2278-0500
Medical Device Problem Codes Emergency Power Failure (1205); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Although requested, patient demographics not provided.
 
Event or Problem Description
It was reported that tubing was leaking below the upper blue fitment / silicone segment.
 
Additional Manufacturer Narrative
Leukemia - currently receiving active treatment for cancer diagnosis.The customer¿s report that the tubing leaked below the upper blue fitment/silicone segment was not confirmed.Received from the customer unopened sets model 2278-0500 lot 18085042; customer did not send in the suspect blood filter set this event took place on.Functional testing was performed, the set flowed slowly and showed no signs of leaking at the silicone segment, upper fitment or anywhere else throughout the sets.The root cause could not be identified.No device received- associate products received.
 
Event or Problem Description
It was reported that while priming an infusion set with blood, the tubing leaked below the upper blue fitment / silicone segment.

Brand Name
PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8491757
Report Number9616066-2019-00922
Device Sequence Number13781794
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public10885403223266
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number2278-0500
Device Catalogue Number2278-0500
Device Lot Number18085042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3 ASSOCIATES 2278-0500, TD (B)(6) 2019; 3 ASSOCIATES 2278-0500, TD (B)(6) 2019
Patient Age3 YR
Patient Weight12